# SDR SWAA2022021114352

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR HAS A DELAMINATED DENT ON THE EXTERNAL SKIN / REPAIRED DAMAGE ON THE EXTERNAL SKIN ON PANEL 194CR IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11. 57824U 05-09-18
